Existence of Solutions for Nonlinear Impulsive Fractional Differential Equations of Order with Nonlocal Boundary Conditions
Lihong Zhang,
Guotao Wang and
Guangxing Song
Abstract and Applied Analysis, 2012, vol. 2012, 1-26
Abstract:
We investigate the existence and uniqueness of solutions to the nonlocal boundary value problem for nonlinear impulsive fractional differential equations of order . By using some well-known fixed point theorems, sufficient conditions for the existence of solutions are established. Some examples are presented to illustrate the main results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/717235.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/717235.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:717235
DOI: 10.1155/2012/717235
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().